# SDR CA980610008

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Plug
- Part number: PLGA1250010
- Condition: Loose
- Location: Brake Sys
- Part time: 24,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTI-SKID VALVE PLUG FOUND LOOSE ALLOWING FLUID TO LEAK.  ANTI-SKID VALVE REPLACED.  PART TC:  26,063.
